# SDR DALA2023032702321

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Airbus A320*
- Aircraft serial: 11154
- Aircraft time: 1,013 hours, 244 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SHIP 5022 GREEN HYD SYSTEM QTY WENT TO ZERO. HAD TO USE ALTERNATE LANDING GEAR. CORRECTIVE ACTION: SECURED LOOSE HYD LINE AND REFILLED AND BLED GREEN HYDRAULIC SYSTEM PER A321NEO AMM 29-21. OK FOR SERVICE. (9913166)
